University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Large derivatives, backward contraction and invariant densities for interval maps

Bruin, H, Rivera-Letelier, J, Shen, W and van Strien, S (2008) Large derivatives, backward contraction and invariant densities for interval maps INVENTIONES MATHEMATICAE, 172 (3). 509 - 533. ISSN 0020-9910

[img]
Preview
PDF
brss.pdf - Accepted Version

Download (266kB)
Item Type: Article
Additional Information: The original publication is available at http://www.springerlink.com
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, GROWTH CONDITION, SCHWARZIAN
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 09 Dec 2011 11:02
Last Modified: 09 Jun 2014 13:40
URI: http://epubs.surrey.ac.uk/id/eprint/37235

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800